# SDR AU990430015

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 57A1857T
- Condition: Corroded
- Location: Prop Blade
- Component: Hartzl, HCB3TN3C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) DURING INSPECTION, WHILE COMPLYING WITH AD 96-18-14,  NR 1 BLADE BEARINGS AND CLAMP WERE FOUND CORRODED.  THE CORROSION WAS IN EXCESS OF THE ALLOWABLE REPAIR LIMITS.  THE PARTS WERE RETIRED FROM SERVICE.
